Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 38, NWS Charleston, SC

June 25, 20187 counties in Georgia; Allendale County, Colleton County, Hampton County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 25, 2018, 8:52 PM EDT for 7 counties in Georgia; Allendale County, Colleton County, Hampton County, South Carolina. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 8:52 PM EDT (00:52 UTC)
Expired
Jun 25, 2018, 9:45 PM EDT
In force
53 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Colleton County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 60 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 9:15 PM EDTTSTM WND DMGUlmer, SCTREE REPORTED DOWN ON HIGHWAY 321 IN THE TOWN OF ULMER.
Jun 25, 9:22 PM EDTTSTM WND DMGSycamore, SCTREE REPORTED DOWN ON HIGHWAY 321 NEAR THE INTERSECTION WITH MAIN STREET IN SYCAMORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-350 J/kg
Mixed-layer LCL
1777 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

735 
WUUS52 KCHS 260052
SVRCHS
GAC031-043-103-109-165-251-267-SCC005-029-049-260145-
/O.NEW.KCHS.SV.W.0038.180626T0052Z-180626T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
852 PM EDT MON JUN 25 2018

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Screven County in southeastern Georgia...
  Evans County in southeastern Georgia...
  Bulloch County in southeastern Georgia...
  Jenkins County in southeastern Georgia...
  Candler County in southeastern Georgia...
  Effingham County in southeastern Georgia...
  Tattnall County in southeastern Georgia...
  Hampton County in southeastern South Carolina...
  Colleton County in southeastern South Carolina...
  Allendale County in southeastern South Carolina...

* Until 945 PM EDT.

* At 851 PM EDT, severe thunderstorms were located along a line
  extending from 12 miles northwest of Barnwell to near Mount Vernon,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Law enforcement reports. Multiple reports of trees blown 
           down.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Statesboro, Reidsville, Metter, Allendale, Millen, Sylvania,
  Hampton and Claxton.

This warning includes...
 I-16 between mile markers 96 and 130.
 I-95 in South Carolina near mile marker 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3252 8215 3254 8203 3260 8200 3281 8215
      3292 8208 3295 8186 3291 8176 3304 8156
      3310 8161 3316 8154 3312 8120 3303 8108
      3310 8095 3306 8090 3317 8080 3307 8065
      3209 8184 3208 8221 3218 8218 3235 8225
TIME...MOT...LOC 0051Z 274DEG 40KT 3341 8146 3212 8260 

HAIL...0.75IN
WIND...60MPH
 
$$

JRL
2 follow-up statements
914 
WWUS52 KCHS 260118
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
918 PM EDT MON JUN 25 2018

GAC031-043-103-109-165-251-267-SCC005-029-049-260145-
/O.CON.KCHS.SV.W.0038.000000T0000Z-180626T0145Z/
Screven GA-Evans GA-Bulloch GA-Jenkins GA-Candler GA-Effingham GA-
Tattnall GA-Hampton SC-Colleton SC-Allendale SC-
918 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SCREVEN...EVANS...BULLOCH...JENKINS...CANDLER...EFFINGHAM...
TATTNALL...HAMPTON...COLLETON AND ALLENDALE COUNTIES...

At 917 PM EDT, severe thunderstorms were located along a line
extending from near Denmark to 7 miles south of Lyons, moving east at
30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Statesboro, Reidsville, Metter, Allendale, Millen, Sylvania, Hampton
and Claxton.

This warning includes...
 I-16 between mile markers 96 and 130.
 I-95 in South Carolina near mile marker 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3252 8215 3254 8203 3260 8200 3281 8215
      3292 8208 3295 8186 3291 8176 3304 8156
      3310 8161 3316 8154 3312 8120 3303 8108
      3310 8095 3306 8090 3317 8080 3307 8065
      3209 8184 3208 8221 3218 8218 3235 8225
TIME...MOT...LOC 0117Z 288DEG 26KT 3329 8111 3210 8228 

HAIL...<.75IN
WIND...60MPH
 
$$
106 
WWUS52 KCHS 260140
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
940 PM EDT MON JUN 25 2018

GAC031-043-103-109-165-251-267-SCC005-029-049-260149-
/O.EXP.KCHS.SV.W.0038.000000T0000Z-180626T0145Z/
Screven GA-Evans GA-Bulloch GA-Jenkins GA-Candler GA-Effingham GA-
Tattnall GA-Hampton SC-Colleton SC-Allendale SC-
940 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN...EVANS...BULLOCH...
JENKINS...CANDLER...EFFINGHAM...TATTNALL...HAMPTON...COLLETON AND
ALLENDALE COUNTIES WILL EXPIRE AT 945 PM EDT...
                
The storms which prompted the warning will have weakened below 
severe limits by 945 pm and will no longer pose an immediate threat 
to life or property. Therefore the warning will be allowed to 
expire. However gusty winds and heavy rain are still possible with 
these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.

LAT...LON 3252 8215 3254 8203 3260 8200 3281 8215
      3292 8208 3295 8186 3291 8176 3304 8156
      3310 8161 3316 8154 3312 8120 3303 8108
      3310 8095 3306 8090 3317 8080 3307 8065
      3209 8184 3208 8221 3218 8218 3235 8225
TIME...MOT...LOC 0139Z 274DEG 40KT 3328 8088 3209 8205 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:28 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 25, 8:28 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
828 PM EDT Mon Jun 25 2018

.SYNOPSIS...
A cold front will slowly slide over the Coastal Plain of South
Carolina and Georgia by Tuesday afternoon. The rest of the week
is expected to see high pressure inland with broad low pressure
along the coast.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Early this evening: Much of the convection from the afternoon
has dissipated across the forecast area, except for an area in
Tattnall County including Reidsville. However, we are far from
done with thunderstorms for the night as regional radar shows
robust development to the north and northwest. Additional
development and the overall evolution through the rest of the
evening will be driven by boundary collisions and interactions.
The most significant outflow boundary interaction appears to be
just getting started across the Midlands and just inland of our
southeast Georgia counties. So far, the HRRR appears to be doing
a good job and it shows an intensifying line pushing into
Jenkins/Screven/Allendale counties in the 9-10pm time frame.
Perhaps the biggest question revolves around what environment
this line will move into given the amount of thunderstorm
activity there was earlier today. This far inland tier of the
forecast area certainly saw the least amount of coverage this
afternoon and stands to have the greatest severe weather threat
this evening. As you move closer to the coast, the environment
is likely worked over based on the high coverage of strong
convection there was earlier today. Therefore, the highest
severe threat is likely along and inland of I-95, including
northern Berkeley County. Current expectation is that
thunderstorms should weaken as they track to the east and
southeast, with a lesser severe threat closer to the coast. The
main threat remains damaging wind gusts, especially where storms
can organize and produce a well defined cold pool. Will update
the Hazardous Weather Outlook accordingly.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
Tuesday: A shallow H5 shortwave trough is forecast to ripple
across the Coastal Plain of the Carolinas and Georgia Tuesday
afternoon. At the sfc, broad low pressure is expected to develop
along the Carolina coast as a ridge builds SW across the
foothills. This pattern should support SE winds across the CWA,
likely supporting a early to mid sea breeze across the coastal
counties. Scattered thunderstorms are forecast to develop along
the sea breeze during the afternoon hours. However, scattered to
numerous thunderstorms are forecast to develop over the
foothills during the mid to late afternoon. Once these storms
develop, they should track SE across the Midlands during the
late afternoon/early evening. The combination of a convective
driven cold pool and weak cold front should yield a well
developed line of thunderstorms. I will forecast PoPs to range
from likely across the SC Lowcountry to solid chc across SE GA.
These storms are expected to develop into a linear cluster,
possibly yielding damaging wind gusts. Highs are forecast to
range from the upper 80s across the northern CHS Tri-County to
the mid 90s within the Altamaha basin.

Wednesday: H5 ridge is forecast to begin to build across SE GA,
reaching 590 DM. To the north, zonal flow should develop across
SC as a broad mid level trough ripples over the southern
Appalachians. Forecast soundings indicate that a subsidence
inversion centered around H9 will slowly weaken through the
afternoon. It appears that scattered storms will develop along
and ahead of a sea breeze, supporting 30-40 PoPs. Using a blend
of MOS, high temperatures should generally range between 90-94.

Thursday: Mid level trough is expected to slide east as ridging
build across the Mississippi River Valley. Flow in the wake of
the trough should turn from the NW, resulting in downslope flow.
The combination of the NW winds and weakness in the mid levels
should yield a lee trough at the sfc. Dewpoints should pool in
the mid 70s across the CWA. High temps are expected to reach the
mid 90s with the downslope H85 winds, yielding Heat Index
values around 105. Some relief from the heat may occur under and
around scattered afternoon and evening thunderstorms.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Guidance indicates that a large H5 ridge will build across the
East Coast of the US through the medium range. However, the GFS
and ECMWF does show a weakness in the ridge across the Deep
South, leaving a large area of deep moisture. Temperatures may
range in the mid 90s on Friday, then should favor near normal
values through the rest of the period. I will forecast diurnal
scattered thunderstorms each day.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Earlier thunderstorm activity has either diminished or moved
away from the terminals. The main question is will additional
thunderstorms impact the terminal late this evening as a line of
thunderstorms moves in from the north and northwest. Current
thinking is that thunderstorms will weaken as they get further
to the east, and KSAV has the best chance for additional
thunderstorm impacts in the 01-04 time frame. Through the rest
of the night, VFR conditions should prevail. There will be
another chance of thunderstorms at or near the terminals Tuesday
afternoon and evening.

Extended Aviation Outlook: Thunderstorm impacts likely through
Tuesday night, especially at KCHS. Otherwise mainly typical
afternoon/evening thunderstorm chances.

&&

.MARINE...
Tonight: Mariners should remain alert for possible Special
Marine Warning this evening as the tail end of a MCS moves
across the northern waters. Otherwise, south to southwest winds
will continue with speeds 15 kt or less with seas 2-3 ft.

Tuesday through Saturday: Weak pressure gradient will support
winds generally between 5-10 kts. Wave heights are forecast to
range between 1-2 ft within 10 NM to 2-3 ft beyond 10 NM.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...BSH
SHORT TERM...NED
LONG TERM...RJB
AVIATION...BSH/NED
MARINE...ST/NED
Hazardous weather outlook, Jun 25, 8:37 PM EDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
837 PM EDT Mon Jun 25 2018

GAZ087-088-099>101-114-115-SCZ040-042>045-270045-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Allendale-
Hampton-Inland Colleton-Dorchester-Inland Berkeley-
837 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

Severe Thunderstorms: An additional round of thunderstorms will move
into southeast Georgia and southeast South Carolina through the
remainder of the evening. The primary threat from these
thunderstorms will be damaging wind gusts. The highest risk of
severe weather will generally away from the coast, especially inland
of Interstate 95 closer to the Midlands through approximately
midnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Excessive Heat: The combination of temperatures and humidity could
lead to heat indices reaching 105 degrees or higher starting
Thursday. Therefore Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-GAZ116>119-137>141-SCZ047>052-270045-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
837 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Excessive Heat: The combination of temperatures and humidity could
lead to heat indices reaching 105 degrees or higher starting
Thursday. Thus, Heat Advisories will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Jun 25, 6:44 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
644 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 SE ROBERTVILLE        32.57N  81.18W
06/25/2018                   JASPER             SC   LAW ENFORCEMENT

            SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN ON
            HIGHWAY 321 BETWEEN ROBERTVILLE AND HIGHWAY 601.

&&

EVENT NUMBER CHS1800498

BSH
Local storm report, Jun 25, 6:48 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
648 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     1 SSW JEDBURG           33.04N  80.25W
06/25/2018                   DORCHESTER         SC   LAW ENFORCEMENT

            SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN ON
            MALLARD ROAD NEAR THE INTERSECTION WITH ORANGEBURG ROAD.

&&

EVENT NUMBER CHS1800499

BSH
Local storm report, Jun 25, 7:07 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
707 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     5 WNW HENDERSONVILLE    32.82N  80.80W
06/25/2018                   COLLETON           SC   LAW ENFORCEMENT

            SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN ON
            EDWARD ROAD NEAR THE INTERSECTION WITH BLACK CREEK ROAD.
            THE TREE WAS BLOWN DOWN BY THUNDERSTORM OUTFLOW.

0555 PM     TSTM WND DMG     5 SSW RUFFIN            32.94N  80.85W
06/25/2018                   COLLETON           SC   LAW ENFORCEMENT

            SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN ON
            BETHEL ROAD NEAR BETHEL CHURCH. THE TREE WAS BLOWN DOWN
            BY THUNDERSTORM OUTFLOW.

&&

EVENT NUMBER CHS1800500
EVENT NUMBER CHS1800501

BSH
Local storm report, Jun 25, 7:10 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
710 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND DMG     2 NW BROOKLET           32.40N  81.69W
06/25/2018                   BULLOCH            GA   911 CALL CENTER

            THREE TREES DOWN NEAR HIGHWAY 80 IN
            STATESBORO...INCLUDING NEAR BURKHALTER ROAD, N PARKER
            AVE, AND CAMBRIDGE ROAD.

&&

EVENT NUMBER CHS1800502

JMC
Special weather statement, Jun 25, 7:11 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Charleston SC
711 PM EDT MON JUN 25 2018

GAZ100-115-116-252345-
Bulloch-Evans-Inland Bryan-
711 PM EDT MON JUN 25 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...EVANS AND
BULLOCH COUNTIES...

At 710 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Groveland, or near Pembroke, moving
southeast at 25 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of this storm include...
Pembroke, Bay, Lanier, Daisy, Groveland and Ellabell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3222 8192 3227 8161 3211 8142 3209 8175
TIME...MOT...LOC 2310Z 308DEG 23KT 3215 8171

JRL
Special weather statement, Jun 25, 8:42 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Charleston SC
842 PM EDT MON JUN 25 2018

GAZ087-088-099-100-SCZ040-260130-
Bulloch-Candler-Jenkins-Screven-Allendale-
842 PM EDT MON JUN 25 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH...
JENKINS...CANDLER AND ALLENDALE COUNTIES...

At 841 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles northwest of
Williston to 10 miles east of Louisville to near Ailey, and moving
southeast at 30 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Metter, Allendale, Millen, Sylvania, Butts, Fairfax, Portal and
Hiltonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3252 8215 3256 8209 3254 8203 3260 8200
      3266 8208 3281 8215 3289 8212 3292 8208
      3295 8186 3291 8176 3304 8156 3310 8161
      3316 8154 3311 8137 3312 8120 3304 8109
      3275 8148 3232 8223 3233 8224 3235 8225
TIME...MOT...LOC 0041Z 303DEG 26KT 3347 8152 3302 8223 3222 8259

JRL

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:42 PM EDTSpecial Weather StatementCHSJenkins, Screven48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.